On some orthogonal systems of functions
Compositio Mathematica, Volume 7 (1940), p. 253-282
@article{CM_1940__7__253_0,
     author = {Zaanen, A. C.},
     title = {On some orthogonal systems of functions},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {7},
     year = {1940},
     pages = {253-282},
     zbl = {0022.14104},
     language = {en},
     url = {http://www.numdam.org/item/CM_1940__7__253_0}
}
Zaanen, A. C. On some orthogonal systems of functions. Compositio Mathematica, Volume 7 (1940) pp. 253-282. http://www.numdam.org/item/CM_1940__7__253_0/